# SDR FDEA201007302728

- Difficulty date: July 30, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0174502
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, DURING REMOVAL OF FASTENERS AT WING REAR SPAR LOWER CAP,   FOUND 01 EACH   HLT339-12 FASTENER NOT STATED INSIDE E.O. 8-5710-7-5007 PART 2. COMPIED WITH E.A. 8-5710-140422,  REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 110.
